# SDR VNAA2016060400003

- Difficulty date: June 4, 2016
- Submitted: June 8, 2016
- Operation: Air carrier
- Aircraft: N547NN
- Make and model: Cndair CL6002D24
- Aircraft serial: 15317
- Aircraft time: 4,611 hours, 4,334 cycles
- Engine: Ge CF348C5
- System (JASC): 7930 · Engine Oil Indicating System
- Part: Sensor
- Part number: 4120T19P02
- Part serial: EEDT3579
- Condition: Inoperative
- Location: Oil System
- Part time: 4,615 hours, 4,337 cycles
- Stage of operation: CR
- How discovered: O
- Nature of condition: N
- Precautionary procedure: O

## Discrepancy

RIGHT ENGINE OIL PRESSURE INTERMITTENT IN FLIGHT. THE CREW DECLARED AN EMERGENCY, CONTINUED TO DESTINATION AND LANDED WITHOUT INCIDENT. MAINTENANCE TROUBLESHOT, R & R THE RT OIL LEVEL, OIL TEMP SENSOR, AND PERFORMED CHECKS IAW THE AMM. THE ACFT WAS RELEASED FOR SERVICE.
